MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens was informed on (b)(6) 2025 by its service organization that a malfunction occurred while operating the artis pheno.The display ceiling suspension (dcs) detached from the ceiling mounting.The issue happened before the scheduled procedure and caused the procedure to be canceled.We have no indications of any adverse effects on the health status of the involved patient or other persons.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by siemens experts.The investigation revealed that the interface plate (which connects the dcs to the ceiling substructure) was not installed correctly.During installation, the metal washers were omitted, and only plastic washers were used.These plastic washers were not suitable for the load-bearing requirements and could not support the weight of the dcs system.Consequently, the interface plate slipped through the installed screws, causing the dcs to detach.The suspension cables limited the fall, preventing the unit from reaching the floor.A new pivot large display (lg) was installed on the ceiling structure using bolts and correct metal washers.All systems in japan with similar installation conditions were checked.No other systems with this fault were identified.The cause is therefore be traced back to improper workmanship as a singular case.The occurrence rate of the identified cause has been checked, and no error accumulation has been identified.The occurrence rate is below the defined threshold.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or -
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22685610
Report Number3004977335-2025-00092
Device Sequence Number18557668
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown